# SDR HEEA0015724

- Difficulty date: August 20, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N706AE
- Make and model: Skrsky S76A
- Aircraft serial: 760275
- System (JASC): 6300 · Main Rotor Drive System
- Part: Bearing
- Part number: L84102993
- Condition: Separated
- Location: Main Rotor
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEPARATION OF ELASTOMERIC BEARING.
